# SDR ORJA98160

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT RIGHT OVERWING EMERGENCY EXIT LAMP INOP.  REMOVED AND REPLACED BATTERY LIGHT POWER PACK.  OPS CHECK GOOD.  (M)
